# SDR I5EA2018012200001

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 50,773 hours, 33,465 cycles
- Engine: Cfmint CFM563B2
- Engine time: 56,314 hours, 37,607 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT,  THE NR 1 ENGINE FLAMED OUT, RAN CHECKLIST AND ACCOMPLISHED STARTER ASSIST RESTART, LANDED AT NEAREST AIRPORT.  TROUBLESHOT THE SYSTEM IAW AMM 71-00-42, FIG 9, VERIFIED NO WATER IN FUEL,  PERFORMED FUEL FILTER , AND START LEVER CHECKS , INSPECTED AIRCRAFT AND STRUT FOR FUEL LEAKS, VERIFIED FUEL PUMP IMPELLER AND MEC FUEL LEVER POSITION CHECK.   ALL CHECKED GOOD.  REPLACED MEC IAW AMM 73-11-01,  ACCOMPLISHED MPA TEST NR 5,  OPS CHECKED GOOD.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT, SATISFACTORILY.  AIRCRAFT RELEASED FOR SERVICE WITH NO RESTRICTIONS.
